Alert archive / Texas / Tornado Warnings in 2025

Tornado Warning 35, NWS Lubbock, TX

June 6, 2025Cochran County, Hockley County, Texas

NWS Lubbock, TX issued this tornado warning at Jun 6, 2025, 6:49 PM CDT for Cochran County, Hockley County, Texas. It was in force for 41 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2025, 6:49 PM CDT (23:49 UTC)
Expired
Jun 6, 2025, 7:30 PM CDT
In force
41 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.5 in

Counties Cochran County, TX, Hockley County, TX

The radar

The Lubbock radar (KLBB), 67 km from the middle of the area, began a volume at 23:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 6:50 PM CDTHAIL 26 S Whiteface, TXReport from mPING: Hen Egg (2.00 in.).
Jun 6, 7:04 PM CDTHAIL 2.57 W Sundown, TXReport from mPING: Tennis Ball (2.50 in.).
Jun 6, 7:04 PM CDTTORNADO1 Nnw Sundown, TX
Jun 6, 7:20 PM CDTTORNADO5 Ese Sundown, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 6, 4:54 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 11.8 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2025-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 925 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2025-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 170 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
925 J/kg
Mixed-layer CIN
-299 J/kg
Mixed-layer LCL
1293 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
170 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

634 
WFUS54 KLUB 062349
TORLUB
TXC079-219-070030-
/O.NEW.KLUB.TO.W.0035.250606T2349Z-250607T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lubbock TX
649 PM CDT Fri Jun 6 2025

The National Weather Service in Lubbock Texas has issued a

* Tornado Warning for...
  Southeastern Cochran County in northwestern Texas...
  Southwestern Hockley County in northwestern Texas...

* Until 730 PM CDT.

* At 649 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 7 miles west of Sundown, or 16 miles southwest of
  Levelland, moving east at 25 mph.

  HAZARD...Tornado and tennis ball size hail.

  SOURCE...Weather spotters reported funnel cloud.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Sundown around 655 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3346 10265 3355 10262 3357 10233 3339 10232
      3339 10243
TIME...MOT...LOC 2349Z 279DEG 20KT 3348 10261 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN

$$

MC
3 follow-up statements
297 
WWUS54 KLUB 070003 RRA
SVSLUB

Severe Weather Statement
National Weather Service Lubbock TX
703 PM CDT Fri Jun 6 2025

TXC079-070013-
/O.CAN.KLUB.TO.W.0035.000000T0000Z-250607T0030Z/
Cochran TX-
703 PM CDT Fri Jun 6 2025

...THE TORNADO WARNING FOR SOUTHEASTERN COCHRAN COUNTY IS
CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1100 PM CDT for northwestern
Texas.

&&

LAT...LON 3357 10233 3339 10232 3339 10243 3344 10260
      3355 10260
TIME...MOT...LOC 0003Z 279DEG 20KT 3347 10252 

$$

TXC219-070030-
/O.CON.KLUB.TO.W.0035.000000T0000Z-250607T0030Z/
Hockley TX-
703 PM CDT Fri Jun 6 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
SOUTHWESTERN HOCKLEY COUNTY...

At 703 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Sundown, or 11 miles southwest of Levelland, moving
east at 25 mph.

HAZARD...Tornado and tennis ball size hail.

SOURCE...Weather spotters reported a rotating wall cloud.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Sundown around 710 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3357 10233 3339 10232 3339 10243 3344 10260
      3355 10260
TIME...MOT...LOC 0003Z 279DEG 20KT 3347 10252 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN

$$

MC
682 
WWUS54 KLUB 070007 RRA
SVSLUB

Severe Weather Statement
National Weather Service Lubbock TX
707 PM CDT Fri Jun 6 2025

TXC219-070030-
/O.CON.KLUB.TO.W.0035.000000T0000Z-250607T0030Z/
Hockley TX-
707 PM CDT Fri Jun 6 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
SOUTHWESTERN HOCKLEY COUNTY...

At 707 PM CDT, a confirmed tornado was located over Sundown, or 10
miles southwest of Levelland, moving east at 25 mph.

HAZARD...Damaging tornado and tennis ball size hail.

SOURCE...Weather spotters confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
southwestern Hockley County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3357 10233 3339 10232 3339 10243 3345 10255
      3354 10257
TIME...MOT...LOC 0007Z 280DEG 23KT 3345 10246 

TORNADO...OBSERVED
MAX HAIL SIZE...2.50 IN

$$

MC
210 
WWUS54 KLUB 070020
SVSLUB

Severe Weather Statement
National Weather Service Lubbock TX
720 PM CDT Fri Jun 6 2025

TXC219-070030-
/O.CON.KLUB.TO.W.0035.000000T0000Z-250607T0030Z/
Hockley TX-
720 PM CDT Fri Jun 6 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR SOUTH
CENTRAL HOCKLEY COUNTY...

At 720 PM CDT, a confirmed tornado was located near Locketville, or 9
miles south of Levelland, moving east at 25 mph.

HAZARD...Damaging tornado and tennis ball size hail.

SOURCE...Weather spotters confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Sundown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3357 10233 3339 10232 3339 10243 3345 10249
      3355 10248
TIME...MOT...LOC 0020Z 278DEG 22KT 3344 10234 

TORNADO...OBSERVED
MAX HAIL SIZE...2.50 IN

$$

MC

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this tornado warning went out at Jun 6, 2:17 PM CDT, 4 hours 32 minutes earlier. Its key messages:

  • Potential of severe thunderstorms returns this afternoon and evening with possibility for wind gusts up to 90 mph, hail up to softball size, localized flash flooding, and tornadoes.
  • Severe thunderstorm chances remain expected each afternoon/evening through the end of the next week.
Area forecast discussion, Jun 6, 2:17 PM CDT, 4 hours 32 minutes before
Area Forecast Discussion
National Weather Service Lubbock TX
217 PM CDT Fri Jun 6 2025

...New SHORT TERM, LONG TERM...

.KEY MESSAGES...

 - Potential of severe thunderstorms returns this afternoon and evening
   with possibility for wind gusts up to 90 mph, hail up to
   softball size, localized flash flooding, and tornadoes.

 - Severe thunderstorm chances remain expected each
   afternoon/evening through the end of the next week.

&&

.UPDATE...
Issued at 1110 AM CDT Fri Jun 6 2025

We will have a similar severe weather setup to yesterday with some
subtle differences. Height changes aloft will be just about neutral
today within the southwesterly flow aloft. Although this will result
in a lack of subsidence today, there will still be a lack of large
scale ascent. The subsidence yesterday clearly did not affect the
strengthen of convection. Ultimately though, today may bring more
scattered convection rather than only a single supercell
thunderstorm like what we saw yesterday afternoon. A complicating
issue is the near surface wind fields. An outflow boundary was still
slowly dipping southward which originated from the Texas Panhandle
early this morning. Behind the boundary, winds immediately back to
the northeast but farther north, winds have already begun to veer
back to the east/southeast. The latest RAP forecasts generally have
a good handle on this feature and back the winds to the
east/southeast across the central South Plains this afternoon. Winds
will likely behave this way due to the strengthening surface low in
southeastern New Mexico. This surface boundary still appears to be
in the RAP forecast this afternoon around the time of initiation but
remains very subtle by that time. This will ultimately maximize low
level convergence around the southwestern South Plains into Lea
County New Mexico or so in close proximity to the surface low and
remnant outflow boundary.

The lack of low stratus today will yield much warmer surface
temperatures and therefore deeper boundary layer mixing and higher
cloud bases. This will not negate a tornado threat but will bring
lower probabilities than what we saw yesterday. Supercell
thunderstorms will continue to likely be surface based within the
deeply mixed boundary layer. The deeper mixing will also cause
surface dew points to mix out a bit more than yesterday dropping
into the upper 50s in southeastern New Mexico and lower 60s in the
southwestern South Plains. A strong surge of low level theta-e air
will occur within the southeasterly low level flow this afternoon.
It will orient itself into the peak area of low level convergence
where convective initiation is expected. This strong low level
moisture will also allow storms to sustain themselves well eastward
this evening into the eastern South Plains and Rolling Plains.
Although surface dew points will mix out a bit more today, warmer
temperatures will allow the cap to be breached roughly around 20Z or
so. Mixed layer instability values are forecast to be between 2500
and 3500 J/kg with continued steep mid level lapse rates and
relatively cool mid-level temperatures. Hodographs will be nearly
straight line promoting splitting supercells. Low level turning will
not initially be impressive with weaker near surface winds but will
increase late afternoon as a low level jet ramps up. The remnant
outflow boundary may locally enhance low level turning increasing
tornado probabilities. Otherwise, very large hail is anticipated
with a stronger chance of damaging wind gusts over what was observed
yesterday owing to the deeper mixed boundary layer. Lastly, a
precipitable water anomaly between 125 and 150 percent of normal will
exist along the remnant boundary promoting another flash flooding
threat within this corridor.

&&

.SHORT TERM...
(This evening through Saturday)
Issued at 213 PM CDT Fri Jun 6 2025

Much less convective activity is expected for Saturday. Large scale
ascent will continue to be absent with more zonal but stronger flow
aloft. An overnight MCS rolling across Colorado into Kansas will
send a convectively enhanced cold front through the area on Saturday
morning. Strong heating will continue to garner impressive
instability values with surface dew points in the 60s. However, this
front/outflow will most likely keep us capped during the afternoon
hours. Despite the front, temperatures will rise into the upper 80s
to lower 90s.

&&

.LONG TERM...
(Saturday night through next Thursday)
Issued at 213 PM CDT Fri Jun 6 2025

An active pattern remains expected through the end of next week.
Saturday will be the hottest and subsequently the most capped day.
This will inhibit any convective development, however a few storms
are possible late-day as a weak upper shortwave tracks across the
far SE Panhandle. Sunday looks very favorable for severe
thunderstorms as a broad upper trough and relatively strong surface
cold front approach from the north. Models are in good agreement
considering the leadtime that greatest chances will occur across the
far SE Panhandle and Rolling Plains, with all showing a well-defined
MCS persisting through the evening hours. As a large upper ridge
develops to the west, a series of disturbances will propagate across
the area bringing daily afternoon/evening storm chances each day
thereafter.

&&

.AVIATION...
(18Z TAFS)
Issued at 1231 PM CDT Fri Jun 6 2025

Additional thunderstorms are expected this afternoon with
greatest chances at KLBB again. Thunderstorms are anticipated to
be isolated to scattered this afternoon. Strong and variable winds
will be likely in close proximity to thunderstorms if it impacts a
TAF site. Otherwise, light southeasterly winds are expected. A
cold front will move through the area mid to late Saturday morning
shifting light winds to the north/northeast.

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...01
LONG TERM....19
AVIATION...01
Hazardous weather outlook, Jun 6, 2:28 PM CDT, 4 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Lubbock TX
228 PM CDT Fri Jun 6 2025

TXZ021>044-071930-
Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-Floyd-
Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King-Yoakum-
Terry-Lynn-Garza-Kent-Stonewall-
228 PM CDT Fri Jun 6 2025

This Hazardous Weather Outlook is for the South Plains, Rolling
Plains, and the far Southern Texas Panhandle.

.DAY ONE...This afternoon and tonight.

Severe thunderstorms are expected to develop across portions of the
Caprock and Rolling Plains this afternoon and evening. Strong wind
gusts up to 90 mph, very large hail up to softball size, and
tornadoes are possible with these thunderstorms. Intense rainfall
rates can be expected resulting in localized flash flooding.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Severe thunderstorm chances return each afternoon and evening
beginning Sunday and continue through next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

In the hours before

Local storm report, Jun 6, 5:52 PM CDT, 57 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
552 PM CDT Fri Jun 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     Tstm Wnd Dmg     3 WSW Idalou            33.65N 101.73W
06/06/2025                   Lubbock            TX   Fire Dept/Rescue

            Overturned tractor trailer.

&&

AP
Local storm report, Jun 6, 6:08 PM CDT, 41 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
608 PM CDT Fri Jun 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0607 PM     Tstm Wnd Dmg     Ransom Canyon           33.53N 101.68W
06/06/2025                   Lubbock            TX   Fire Dept/Rescue

            Large trees down. Blown out windows.

&&

AP
Local storm report, Jun 6, 6:18 PM CDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
618 PM CDT Fri Jun 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0617 PM     Tstm Wnd Dmg     1 NNE Ransom Canyon     33.55N 101.67W
06/06/2025                   Lubbock            TX   Fire Dept/Rescue

            3 power polls down.

&&

AP
Local storm report, Jun 6, 6:24 PM CDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
624 PM CDT Fri Jun 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     Hail             13 SE Bledsoe           33.53N 102.82W
06/06/2025  E2.75 Inch       Cochran            TX   Public

            Report from mPING: Baseball (2.75 in.).

&&
Local storm report, Jun 6, 6:25 PM CDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
625 PM CDT Fri Jun 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     Hail             12 S Morton             33.56N 102.82W
06/06/2025  E1.00 Inch       Cochran            TX   Public

            Report from mPING: Quarter (1.00 in.).

0540 PM     Hail             4 SW Bledsoe            33.57N 103.05W
06/06/2025  E0.75 Inch       Cochran            TX   Public

            Report from mPING: Dime (0.75 in.).

0539 PM     Hail             1 W Lubbock Int. Airpor 33.66N 101.83W
06/06/2025  E1.00 Inch       Lubbock            TX   Public

            Report from mPING: Quarter (1.00 in.).

0537 PM     Hail             2 SW Lubbock Int. Airpo 33.63N 101.82W
06/06/2025  E1.00 Inch       Lubbock            TX   Public

            Report from mPING: Quarter (1.00 in.).

0535 PM     Hail             2 SW Lubbock Int. Airpo 33.63N 101.82W
06/06/2025  E0.75 Inch       Lubbock            TX   Public

            Report from mPING: Dime (0.75 in.).

0506 PM     Hail             1 W Lubbock Int. Airpor 33.66N 101.83W
06/06/2025  E0.75 Inch       Lubbock            TX   Public

            Report from mPING: Dime (0.75 in.).

0457 PM     Hail             5 NW Lubbock            33.63N 101.90W
06/06/2025  E0.75 Inch       Lubbock            TX   Public

&&
Local storm report, Jun 6, 6:26 PM CDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
626 PM CDT Fri Jun 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     Hail             13 SE Bledsoe           33.54N 102.82W
06/06/2025  E1.75 Inch       Cochran            TX   Public

            Report from mPING: Golf Ball (1.75 in.).

&&

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 7:03 PM CDTFlash Flood WarningLUBBailey, Cochran, Hockley, Lamb3 hr
Jun 5, 7:06 PM CDTSevere Thunderstorm WarningLUBHockley24 min
Jun 5, 7:17 PM CDTSevere Thunderstorm WarningLUBCastro, Hale, Lamb, Swisher36 min
Jun 5, 7:30 PM CDTSevere Thunderstorm Warning Considerable damage threatLUBBailey, Cochran, Hockley, Lamb28 min
Jun 5, 7:39 PM CDTTornado Warning Tornado observedConsiderable damage threatLUBHockley, Lubbock52 min
Jun 5, 8:03 PM CDTSevere Thunderstorm WarningLUBHale, Lamb29 min
Jun 5, 8:07 PM CDTFlash Flood WarningLUBHockley, Lubbock3 hr
Jun 5, 8:29 PM CDTSevere Thunderstorm Warning Considerable damage threatLUBCrosby, Garza, Lubbock, Lynn47 min
Jun 5, 8:47 PM CDTSevere Thunderstorm WarningLUBBailey, Cochran, Hockley, Lamb58 min
Jun 5, 8:56 PM CDTFlash Flood WarningLUBCrosby, Garza, Lubbock, Lynn3 hr
Jun 5, 9:01 PM CDTSevere Thunderstorm Warning Considerable damage threatLUBCrosby, Garza, Lubbock, Lynn44 min
Jun 5, 9:27 PM CDTSevere Thunderstorm WarningLUBHale, Hockley, Lamb, Lubbock63 min
Jun 5, 9:45 PM CDTSevere Thunderstorm Warning Destructive damage threatLUBCrosby, Dickens, Garza, Kent60 min
Jun 5, 10:06 PM CDTRiver Flood AdvisoryLUBLubbock7 hr
Jun 5, 10:13 PM CDTSevere Thunderstorm Warning Considerable damage threatLUBLubbock62 min
Jun 5, 10:42 PM CDTSevere Thunderstorm WarningLUBCastro, Parmer63 min
Jun 5, 10:53 PM CDTSevere Thunderstorm WarningLUBCrosby, Garza, Lubbock, Lynn41 min
Jun 5, 11:27 PM CDTFlash Flood WarningLUBCastro, Parmer2 hr
Jun 5, 11:39 PM CDTSevere Thunderstorm WarningLUBCottle, King66 min
Jun 5, 11:54 PM CDTSevere Thunderstorm WarningLUBCastro, Parmer66 min
Jun 6, 12:31 AM CDTSevere Thunderstorm WarningLUBBailey, Castro, Hale, Lamb, Parmer, Swisher59 min
Jun 6, 12:39 AM CDTFlash Flood WarningLUBCastro, Parmer, Swisher2 hr
Jun 6, 1:15 AM CDTSevere Thunderstorm Warning Considerable damage threatLUBFloyd, Hale, Swisher60 min
Jun 6, 4:48 AM CDTRiver Flood WarningLUBLubbock21 days
Jun 6, 7:30 AM CDTDense Fog AdvisoryLUBBailey, Cochran, Hockley, Lamb, Parmer, Terry and 1 more109 min
Jun 6, 4:58 PM CDTSevere Thunderstorm WarningLUBCrosby, Hale, Lubbock62 min
Jun 6, 5:41 PM CDTSevere Thunderstorm WarningLUBCochran, Hockley34 min
Jun 6, 5:44 PM CDTFlash Flood WarningLUBLubbock2 hr
Jun 6, 5:55 PM CDTSevere Thunderstorm Warning Considerable damage threatLUBCrosby, Lubbock65 min
Jun 6, 5:59 PM CDTSevere Thunderstorm WarningLUBCochran, Hockley61 min
Jun 6, 6:08 PM CDTSevere Thunderstorm WarningLUBCochran, Hockley53 min
Jun 6, 6:10 PM CDTSevere Thunderstorm WarningLUBBailey, Castro, Lamb, Parmer50 min
Jun 6, 6:10 PM CDTTornado WarningLUBCrosby, Garza, Lubbock, Lynn35 min
Jun 6, 6:15 PM CDTSevere Thunderstorm Warning Considerable damage threatLUBCochran, Hockley45 min
Jun 6, 6:20 PM CDTSevere Thunderstorm WarningLUBCrosby, Floyd, Motley55 min
Jun 6, 6:55 PM CDTSevere Thunderstorm Warning Considerable damage threatLUBBailey, Lamb50 min
Jun 6, 6:57 PM CDTSevere Thunderstorm Warning Considerable damage threatLUBCrosby, Dickens, Garza, Kent63 min

Nearby

Tornado Warnings in Texas, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.